# SDR FDEA200901280344

- Difficulty date: January 28, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- Aircraft time: 42,588 hours, 30,165 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 507978178
- Condition: Damaged
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EXIT HATCH HAS DEEP SCRATCH ON OUTER SKIN.  CUT OUT DAMAGED AREA IAW SRM 52-00-03 FIG 3.  FABRICATED REPAIR DOUBLER IAW SRM 52-00-03 FIG 3 AND 52-20-01 FIG 1.  INSTALLED REPAIR DOUBLER IAW SRM 51-30-2.
